# SDR AALA2020061400308

- Difficulty date: June 14, 2020
- Submitted: June 14, 2020
- Operation: Air carrier
- Aircraft: N7LNAA
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 26,127 hours, 2,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 15486
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOSS OF POWER AT ONE OF THE PINS
